# SDR RRXA96077

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING LEADING EDGE UPPER ATTACHMENT DAMAGED AT FASTENERS APPROX XFS 20.  REMOVED FASTENERS, REMOVED CORROSION, FABRICATED REPAIR DOUBLER FROM .190 7075T-6 MATERAIL IAW DER APPROVED ENGINEERING SKETCH A98R05 AND INSTALLED IAW DC-8 SRM 51-1-20D.
